Sorry if I'm repeating things someone else has already said, since there being 41 pages worth of replies, unfortunately it would take days to read them all! But i was wondering if anyone could help, and whether anyone had been through a similar situation and what happened with them in the end...
I have been on Dianette for about 6 months or so, and feel i am now in the brink of mild/severe depression. My mood goes up and down like you have no idea, and it took me to nearly breaking up with my boyfriend to realise that i was not the same person i was when i first started taking this pill. I went on Dianette because I had severe acne that was aggravated the week before and during my periods, and after taking the pill, this cleared up no problem, but after 2 months or so (i think, i thought i was fine, until actually thinking about it now.) i noticed there was a huge difference in my mood, i was irritated a lot, i picked arguments with people, especially boyfriend, who obviously didn't deserve it, and over the months its progressively gotten worse, i have a constant feeling of hopelessness, i feel anxious all the time, miserable for almost no reason, and to top it off paranoia. It took me to today to realise all of this, to realise that the way i was feeling and the way i was thinking was just not who i am, or who i ever was or have been until taking this contraception.
The past few months on dianette have been a struggle, one that i am only just realising that i was going through now, i have been more sick in the past 6 months than i am sure i have ever been in my whole life. I've had the cold at least 3 times, had an odd virus that stopped me keeping food down accompanied by swollen glands, a severly bad fever, and meant i felt weak and sick constantly. Later, I developed B.V, thrush and a severe UTI (one after the other), as well as weird eczema on the palms of my hands, according to my GP anyway, though this was something that was disregarded and through my own analysis can only assume it is caused by water/dry skin, my hands become very pruney, as if i have been in the bath for hours as opposed to being in the shower for mere minutes, and when dry the skin looks like it could peel off. Along with all these effects that i am going to assume are caused by Dianette, as i did not have any of them before starting the contraception, my breasts have swollen to nearly 2 cup sizes bigger.
My questions for you are, has anyone else had any of these effects having used Dianette? What happened when you came off it? Do your breasts go back to their previous size?
I am coming off this pill as of today, as these things are just not worth the spot free skin, and i regret ever going on it, however am shocked to hear that the pill is banned in america, and cant believe that the same has not happened in the UK, considering all the health risks and people who have obviously had adverse reactions to it.
I hope everyone posting here about it is getting better and that the original poster's conditions have improved!
Thanks for reading